Remarks on the Stability of Some Size-Structured Population Models VI: The Case When the Death Rate Depends on Juveniles Only and the Growth Rate Depends on Size Only and the Case When Both Rates Depend on Size Only
We continue our study of size-structured population dynamics models when the population is divided into adults and juveniles, started in El-Doma (to appear 1) and continued in El-Doma (to appear 2). We concentrate our efforts in two special cases, the first is when the death rate depends on juveniles only and the growth rate depends on size only, and, the second is when both the death rate and the growth rate depend on size only. In both special cases we assume that the maximum size for an individual in the population is infinite. We identify three demographic parameters and show that they determine sufficient conditions for the (in)stability of a nontrivial steady state. We also give examples that illustrate the stability results. The results in this paper generalize previous results, for example, see Calsina, et al. (2003), El-Doma (2006), and El-Doma (2008).
Remarks on the Stability of Some Size-Structured Population Models VI: The Case When the Death Rate Depends on Juveniles Only and the Growth Rate Depends on Size Only and the Case When Both Rates Depend on Size Only,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 4,
2, Article 13.
Available at: https://digitalcommons.pvamu.edu/aam/vol4/iss2/13